Skip to main content

Research Repository

Advanced Search

Raman-scattering In Mbe Gainas-inp Quantum Wells

Watt, M; Torres, CMS; Hatton, PD; Vass, H; Claxton, PA; Roberts, JS

Authors

M Watt

CMS Torres

H Vass

PA Claxton

JS Roberts



Citation

Watt, M., Torres, C., Hatton, P., Vass, H., Claxton, P., & Roberts, J. (1987). Raman-scattering In Mbe Gainas-inp Quantum Wells. Journal de physique (Paris), 48, 483-486

Journal Article Type Article
Publication Date 1987
Journal Journal de physique.
Print ISSN 0302-0738
Electronic ISSN 2777-3396
Publisher EDITIONS PHYSIQUE
Volume 48
Pages 483-486
Public URL https://durham-repository.worktribe.com/output/1581226